anavar and ACNE!! Solutions ?? B5/ROACCUTANE??

KISAWA

New member
Though I finished my cycle like 4 weeks ago, I still have some acne problem!
My doc has me on roaccutane and it's now the 2 month. It's getting better but while on Var I had some HUGE zits on my chin and foreheads, more like furoncles actually! Pretty sexy huh ??
I read that vitamin B5 would be a good option??? Will Var interfere with Roaccutane??
Should I consider primo depot instead??
Going through such a breakout AGAIN is out of question!! I work with customers in my shop I can't scare them away :goof:

What do you think?
 

Rokomuscle1

New member
My girl used b5 with excellent results..as far as the Var interfering with the Roaccutane...I have no idea..

How much var did you use and for how long??
 

KISAWA

New member
I took it for 12 weeks ! Started low at 2,5 mg a day and worked my way up to 10 mg which is very acceptable for a first cycle I think!!


How much B5 is recommended against acne problems??? I'd looooove to know!!
 

supergirl

New member
i use a product called acnefree which is the same as proactiv.. a 3 step program.. IT WORKS!!!

also i have used retin-a in the past with great results and cortizone cream to help heal anything i popped ;)

when you use an Anabolic Androgenic Steroids (AAS) your test levels increase as will oil production etc.. and since you said your breakouts are mostly on our chin area, i'm willing to bet you are often leaning on your chin or touching your face.. BAD idea!!
The more oil production, the larger the pores and the easier for dirt to get into your pores.. so make a conscious effort NOT to touch your face throughout the day..
also, pick up some cleansing cloths to carry on you (cloths with witch hazel or the like) and wipe your face down a few times a day, ensuring your pores are constantly cleansed..

IMO, i would try all the above steps prior than using any sort of accutane!!! Accutane dries you out everywhere!!! and is SUPER hard on the liver!! So if you are using an Anabolic Androgenic Steroids (AAS) and accutane, your liver is getting double slammed!!!

go get yourself some milk thistle or silymarin and help your liver cleanse itself!!

be careful intermixing Anabolic Androgenic Steroids (AAS) with other substances harsh on the liver!!

good luck
super
 

Fyre

New member
I'm also curious as to if you just stopped all at once. 10mg doesn't seem like a high enough dosage to cause problem skin, unless of course, your skin is oily to begin with?
B5 should help clear up your skin.
You will have to start with higher dosages for the first few weeks and then you can taper down.. I believe it's 3-5 grams a day for the first couple of weeks and then you can taper down. I'm sure someone else will jump in and correct me if I'm wrong.
You can have those oil absorbing wipes or strips with you as well and use them throughout the day.
I totally agree with Super in saying to try other options before Accutane.
 

Miss Muscle

New member
I was on accutane as a teen, and I developed liver problems, so I suggest using that as a last resort.

Somebody mentioned milk thistle for the liver......I've heard it actually helps acne also, though I'd need to see it for myself.
 

Fyre

New member
Miss Muscle said:
I was on accutane as a teen, and I developed liver problems, so I suggest using that as a last resort.

Somebody mentioned milk thistle for the liver......I've heard it actually helps acne also, though I'd need to see it for myself.

I've had friends that were put on accutane and have had developed liver problems as well. Milk thistle is vey good for the liver.
 

Fyre

New member
I believe that with something like acne, using the topical ointments and cleansers are helpful but I also feel that it's so important to work from the inside/ out to deal with the real problem. Taking antioxidants daily such as Vitamin A,C and E will help to keep your skin healthy and balanced. And of course, drinking plenty of water does wonders for your skin as well.
 

Miss Muscle

New member
Fyre said:
I believe that with something like acne, using the topical ointments and cleansers are helpful but I also feel that it's so important to work from the inside/ out to deal with the real problem. Taking antioxidants daily such as Vitamin A,C and E will help to keep your skin healthy and balanced. And of course, drinking plenty of water does wonders for your skin as well.
I couldn't agree more.
 

pineapple

New member
Fyre said:
I've had friends that were put on accutane and have had developed liver problems as well. Milk thistle is vey good for the liver.
There are no studies, zero, that prove or even suggest that milk thiste helps the liver detox or repair itself. :) But you can take it for the placebo effect.

The liver problems are real, especially when these idiot doctors keep putting people on high doses when low doses work just as well. I was on 40mg/day, and that was more than enough, docs put people on as high as 120mg/day. That in my opinion is just wreckless and thats why accutane gets such a bad rap. It's like giving a 10X dose of Tylenol to treat a headache and then blaming it cuz it caused liver problems.
 
Last edited:
A

Alicia90

Guest
Acne problems post-anavar

Hello everyone, needed some feedback. I was on a 8 wk cycle of anavar. I had no problems on it and really loved the effects. My issues came when I can off of it. two weeks ago I started to breakout like a teenage girl. I have never had an acne problem I am 30 now.

Can anyone help provide feedback to help. I am cleansing:flamingma my face twice a day and trying to make sure I do not touch my face at the gym. and wash my face before and after my workout. any suggestions?
 
Top